# SDR CHQA20130719304

- Difficulty date: July 19, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 25,510 hours, 21,030 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,921 hours, 20,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR THRESHOLD BENEATH THE FLOOR PANEL 271FF.  THRESHOLD REPAIRED IAW SRM 51-40-02.
